Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

Homotopy idempotent functors on classifying spaces


Authors: Natàlia Castellana and Ramón Flores
Journal: Trans. Amer. Math. Soc. 367 (2015), 1217-1245
MSC (2010): Primary 55P20; Secondary 55P65
Published electronically: May 27, 2014
MathSciNet review: 3280042
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fix a prime $ p$. Since their definition in the context of localization theory, the homotopy functors $ P_{B\mathbb{Z}/p}$ and $ CW_{B\mathbb{Z}/p}$ have shown to be powerful tools used to understand and describe the mod $ p$ structure of a space. In this paper, we study the effect of these functors on a wide class of spaces which includes classifying spaces of compact Lie groups and their homotopical analogues. Moreover, we investigate their relationship in this context with other relevant functors in the analysis of the mod $ p$ homotopy, such as Bousfield-Kan completion and Bousfield homological localization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55P20, 55P65

Retrieve articles in all journals with MSC (2010): 55P20, 55P65


Additional Information

Natàlia Castellana
Affiliation: Departamento de Matemáticas, Universidad Autónoma de Barcelona, 08193 Bellaterra, Spain
Email: natalia@mat.uab.es

Ramón Flores
Affiliation: Departamento de Estadística, Universidad Carlos III, 28029 Colmenarejo, Spain
Email: rflores@est-econ.uc3m.es

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06132-1
Received by editor(s): October 29, 2012
Received by editor(s) in revised form: March 14, 2013
Published electronically: May 27, 2014
Additional Notes: The second author was the corresponding author
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia